# SDR AU990298

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: P308450102
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFT SPOILER ACTUATORS LFO AND LFC FAILED UNLOCKED TEST.  FOUND DURING INSPECTION IAW ER BA6-27-60-16D.  WORKSHOP INSPECTION OF THE ACTUATORS COULD FIND NO FAULTS.
